# SDR AU990559

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 2781032135
- Condition: Failed
- Location: Hydraulic System
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(AUS) FLAPS UP HYDRAULIC PRESSURE PIPE FAILED.  LOSS OF HYDRAULIC FLUID.
